Translator Disclaimer
2012 Generic Expansions of Countable Models
Silvia Barbina, Domenico Zambella
Notre Dame J. Formal Logic 53(4): 511-523 (2012). DOI: 10.1215/00294527-1722728

Abstract

We compare two different notions of generic expansions of countable saturated structures. One kind of genericity is related to existential closure, and another is defined via topological properties and Baire category theory. The second type of genericity was first formulated by Truss for automorphisms. We work with a later generalization, due to Ivanov, to finite tuples of predicates and functions.

Let N be a countable saturated model of some complete theory T, and let (N,σ) denote an expansion of N to the signature L0 which is a model of some universal theory T0. We prove that when all existentially closed models of T0 have the same existential theory, (N,σ) is Truss generic if and only if (N,σ) is an e-atomic model. When T is ω-categorical and T0 has a model companion Tmc, the e-atomic models are simply the atomic models of Tmc.

Citation

Download Citation

Silvia Barbina. Domenico Zambella. "Generic Expansions of Countable Models." Notre Dame J. Formal Logic 53 (4) 511 - 523, 2012. https://doi.org/10.1215/00294527-1722728

Information

Published: 2012
First available in Project Euclid: 8 November 2012

zbMATH: 1282.03018
MathSciNet: MR2995417
Digital Object Identifier: 10.1215/00294527-1722728

Subjects:
Primary: 03C10
Secondary: 03C50, 20B27

Rights: Copyright © 2012 University of Notre Dame

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.53 • No. 4 • 2012
Back to Top